Mathematische Annalen

, Volume 313, Issue 2, pp 229–245

On the asymptotic symmetry of singular solutions of the scalar curvature equations

Authors

  • Chiun-Chuan Chen
    • Department of Mathematics, National Taiwan University, Taipei, Taiwan (e-mail: chchchen@math.ntu.edu.tw)
  • Chang-Shou Lin
    • Department of Mathematics, National Chung Cheng University, Chiayi, Taiwan (e-mail: cslin@math.ccu.edu.tw)

DOI: 10.1007/s002080050259

Cite this article as:
Chen, C. & Lin, C. Math Ann (1999) 313: 229. doi:10.1007/s002080050259
Mathematics Subject Classification (1991):35J60,45G10

Copyright information

© Springer-Verlag Berlin Heidelberg 1999